Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What is the reason for itchy clitoris,irregular periods with brown discharge?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 2685 Questions
Hi I am Pooja I am 24 years old 5ft 3 in and weigh 58 kilos. I have been having an itchy clitoris for the past 2 days. I have been having a very irregular period as well this month as I took a morning after pill. My period is also brownish in color. What do i do?
Posted Tue, 1 May 2012 in Vaginal and Uterus Health
Answered by Dr. Raju A.T 15 minutes later

Thanks for your query ,

The symptoms you have are probably due to the emergency contraceptive pill ( morning after pill). Well the symptoms due to the same do stay for about 2 to 3 months in some cases.You just have to give it time , there is no need for any intervention as its effects are self limiting.

Do not go for any medications , any sort of medications may distort the hormonal balance which is trying to get set.

Also be aware of other common side effects encountered due to the morning after pill like abdominal pain, fatigue, headache, dizziness,itching in the vagina due to dryness missed/delayed periods and breast tenderness.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.
Above answer was peer-reviewed by
Follow-up: What is the reason for itchy clitoris,irregular periods with brown discharge? 4 minutes later
Thank you for your answer, but what about the brownish period which is like spotting that I have been getting for the past few days. When do you think that may stop.
Answered by Dr. Raju A.T 2 minutes later
Hi again,

Thanks for the follow up,

The brownish bleeding may take not more than 2 weeks to stop , As i mentioned its a side effect of the pill and will surely come down without any interventions.

Wish you Good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor